MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM1172
Medical Device Problem Codes Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented at the hospital post-implant procedure.The pacemaker exhibited a loss of pacing.The physician attempted to reprogram the device; however, it could not be interrogated.The patient also experienced several prolonged pauses.Consequently, the physician elected to explant and replace the pacemaker.The patient remained in stable condition.

Brand Name
Endurity MRI Pacemaker, SR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50032254
Report Number2017865-2026-15632
Device Sequence Number9788353
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1172
Device Lot NumberP000253799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown